# SDR ASAA2016122519152

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 9,562 hours, 3,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE. ACFT GROUNDED.  RESET POWER TO BOTH FMCS IAW FIM 24-61 TASK 836. MENU PAGE DISPLAYS INTERMITTENT FAULT IAW FIM 24-61 TASK 836. NO HISTORY 30 DAYS.
